CSpace  > 计算数学与科学工程计算研究所
ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS
Wang, Kun1; Wong, Yau Shu2; Huang, Jizu3,4
2019
Source PublicationINTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING
ISSN1705-5105
Volume16Issue:3Pages:412-435
AbstractMotivated by our recent work about pollution-free difference schemes for solving Helmholtz equation with high wave numbers, this paper presents an analysis of error estimate for the numerical solution on the annulus and hollow sphere domains. By applying the weighted-test-function method and defining two special interpolation operators, we first derive the existence, uniqueness, stability and the pollution-free error estimate for the one-dimensional problems generated from a method based on separation of variables. Utilizing the spherical harmonics and approximations results, we then prove the pollution-free error estimate in L-2-norm for multidimensional Helmholtz problems.
KeywordHelmholtz equation error estimate finite difference method polar and spherical coordinates pollution-free scheme
Language英语
Funding ProjectNational Natural Science Foundation of China[11501554] ; National Natural Science Foundation of China[91630205] ; Natural Sciences and Engineering Research Council of Canada ; Chongqing Research Program of Basic Research and Frontier Technology[cstc2017jcyjAX0231] ; Fundamental Research Funds for the Central Universities[106112017CDJXY100006]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000459446500003
PublisherISCI-INST SCIENTIFIC COMPUTING & INFORMATION
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32651
Collection计算数学与科学工程计算研究所
Affiliation1.Chongqing Univ, Coll Math & Stat, Chongqing 401331, Peoples R China
2.Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1, Canada
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Wang, Kun,Wong, Yau Shu,Huang, Jizu. ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS[J]. INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,16(3):412-435.
APA Wang, Kun,Wong, Yau Shu,&Huang, Jizu.(2019).ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS.INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,16(3),412-435.
MLA Wang, Kun,et al."ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS".INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING 16.3(2019):412-435.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.